MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-14-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: tear in the seam, causing the device to deflate.
 
Event or Problem Description
Healthcare professional reported unknown side tear in the seam, causing the device to deflate.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening device on the edge of the insert to shell bond side assessed as unidentified (tear) opening (shell thickness within specification).Additional observations: white particles in device inner surface are observed.Wear abrasion is observed.Additional, changed, and/or corrected data: d1, d4, d9, g4, h3, h4, h6.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15779305
Report Number9617229-2022-19670
Device Sequence Number5096748
Product Code LCJ
UDI-Device Identifier10888628044203
UDI-Public10888628044203
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-MX-14-T
Device Catalogue Number133S-MX-14-T
Device Lot Number3573698
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/21/2022
12/14/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/13/2022
01/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale